MedElevator Войти в исследования
← Поиск публикаций
Emergency medicine journal : EMJ · 2007

Death from paracetamol overdose despite appropriate treatment with N-acetylcysteine.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Bourdeaux Chris, Bewley Jeremy

Аннотация

A case of death from severe paracetamol poisoning which presented early and received appropriate treatment according to evidence-based guidelines is presented here. It is very rare for patients to die from paracetamol poisoning when they receive N-acetylcysteine (NAC) within 8 h of ingestion. The patient had a marked lactic acidosis on presentation to hospital. This case demonstrates that a patient can die from paracetamol poisoning despite early and appropriate treatment, and raises the question whether lactic acidosis in a patient following paracetamol overdose should prompt the initiation of NAC treatment while awaiting paracetamol levels.

Предметные рубрики MeSH